MAUDE Adverse Event Report: ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Model Number 3L80-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: sid (b)(6) (2 patients).All available patient information is included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated carbon dioxide (co2) results for 2 patients while running on the architect c8000 processing module.The following data was provided: on (b)(6) 2021 sid (b)(6): initial co2 result: 30.9 meq/l, repeat on another analyzer: 23.7 meq/l.On (b)(6) 2021 sid (b)(6): initial co2 result: 31.4 meq/l, repeat on another analyzer: 25.8 meq/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated carbon dioxide results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not performed as returns were not available.The lot search did not identify an increase in complaint activity for the current complaint issue.Trending was reviewed and did not identify any trends for the product for the issue.File sample analysis was not performed.As part of troubleshooting, the patient samples were tested on a different system and gave lower results.Quality control (qc) material that initially generated elevated results is now generating acceptable results and the complaint issue was reported to be resolved.The device history recorded was reviewed and did not identify any non-conformances or deviations.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency for carbon dioxide reagent lot 60106uq07 was identified.

Brand Name
CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
2246682940
MDR Report Key13059687
Report Number3002809144-2021-00712
Device Sequence Number16500589
Product Code KHS
UDI-Device Identifier00380740161521
UDI-Public00380740161521
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number3L80-22
Device Catalogue Number03L80-22
Device Lot Number60106UQ07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C803309; ARC C8 PROC MOD, 01G06-11, C803309
Patient SexUnknown